Alert archive / Michigan / Wind Advisories in 2008

Wind Advisory 1, NWS Grand Rapids, MI

January 8, 20086 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Jan 8, 2008, 4:39 PM EST for 6 counties in Michigan. It took effect at Jan 8, 2008, 10:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2008, 4:39 PM EST (21:39 UTC)
In effect from
Jan 8, 2008, 10:00 PM EST
Expired
Jan 9, 2008, 4:10 AM EST
In force
6 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRR 082139
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
439 PM EST TUE JAN 8 2008

...WIND GUSTS TO 50 MPH THIS EVENING...

.A STRENGTHENING STORM CENTER OVER THE REGION THIS AFTERNOON WILL
MOVE NORTHEAST TONIGHT. STRONG WEST WINDS WILL DEVELOP BEHIND THE
STORM. TEMPERATURES WILL ALSO FALL BACK INTO THE MIDDLE 30S BY
WEDNESDAY MORNING.

MIZ037-043-050-056-064-071-090545-
/O.NEW.KGRR.WI.Y.0001.080109T0300Z-080109T1500Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND...SOUTH HAVEN
439 PM EST TUE JAN 8 2008

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY. WEST WINDS WILL GUST TO 50 MPH ALONG THE IMMEDIATE
COAST WITH GUST TO 40 MPH EXPECTED SEVERAL MILES INLAND. 

WINDS WILL INCREASE RAPIDLY OVER THE AREA BETWEEN 10 PM EST AND
MIDNIGHT AS A COLD FRONT SWEEPS THROUGH. THE GUSTY WINDS WILL
CONTINUE THROUGH DAY BREAK BEFORE DIMINISHING DURING THE MORNING
HOURS ON WEDNESDAY.

A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 MPH OR
FREQUENT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS73 KGRR 090337
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1037 PM EST TUE JAN 8 2008

...INCREASING WINDS TONIGHT...

.AN AREA OF LOW PRESSURE WILL CONTINUE TO STRENGTHEN ACROSS THE
EASTERN GREAT LAKES THIS EVENING AS IT MOVES NORTHEAST. WINDS ARE
EXPECTED TO INCREASE ACROSS THE AREA OVER THE NEXT FEW HOURS. THE
HIGHEST WINDS WILL BE ALONG THE LAKESHORE. 

MIZ037-043-050-056-064-071-091200-
/O.CON.KGRR.WI.Y.0001.000000T0000Z-080109T1500Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND...SOUTH HAVEN
1037 PM EST TUE JAN 8 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 

NORTHWEST WINDS WILL INCREASE ACROSS THE AREA THROUGH THE EARLY
MORNING HOURS OF WEDNESDAY. WINDS ARE EXPECTED TO INCREASE TO 15 TO
30 MPH...WITH THE HIGHEST WINDS EXPECTED TO BE NEAR THE LAKESHORE.
A FEW WIND GUSTS AROUND 45 MPH ARE EXPECTED CLOSE TO THE
LAKESHORE. THE GUSTY WINDS WILL CONTINUE THROUGH DAYBREAK BEFORE
DIMINISHING DURING THE MORNING HOURS ON WEDNESDAY.

A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 MPH OR
FREQUENT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

NJJ
000 
WWUS73 KGRR 090910
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
410 AM EST WED JAN 9 2008


MIZ037-043-050-056-064-071-091015-
/O.CAN.KGRR.WI.Y.0001.000000T0000Z-080109T1500Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND...SOUTH HAVEN
410 AM EST WED JAN 9 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WIND ADVISORY. 

WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THROUGH THE
DAY TODAY. A FEW GUSTS UP TO 40 MPH WILL BE POSSIBLE THIS MORNING.

$$

NJJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Jan 8, 4:24 PM EST, 15 minutes earlier.

Area forecast discussion, Jan 8, 4:24 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
424 PM EST TUE JAN 8 2008

LATEST UPDATE...SHORT AND LONG TERM...

.SYNOPSIS...(400 PM EST TUE JAN 8 2008)
LOW PRESSURE WILL LIFT NORTH OF THE STATE TONIGHT. A TRAILING COLD
FRONT WILL MOVE THROUGH OVERNIGHT WITH SHOWERS. TEMPERATURES WILL
FALL STEADILY BEHIND THE COLD FRONT TO MORE SEASONABLE LEVELS. GUSTY
WEST WINDS WILL ALSO DEVELOP OVERNIGHT BEHIND THE COLD FRONT AND THE
EXITING STORM.  ANOTHER AREA OF LOW PRESSURE WILL APPROACH THE
REGION THURSDAY WITH A MIX OF RAIN AND SNOW LIKELY THURSDAY NIGHT
INTO FRIDAY MORNING. OVER THE LONGER TERM...TEMPERATURES ARE
EXPECTED TO CONTINUE COOLING THROUGH THE WEEKEND WITH NORMAL TO
BELOW NORMAL TEMPERATURES FOR NEXT WEEK.
&&

.SHORT TERM...(431 AM EST TUE JAN 8 2008)
WE ARE PLANNING TO KEEP FLOOD WATCH GOING ONE MORE PERIOD. WE HAVE
THREE FLOOD WARNINGS ACTIVE WITH MINOR FLOODING A SEVERAL MORE
CLOSE. LAST BATCH OF RAIN WILL BE WITH COLD FRONT THIS EVENING.
FRONT WILL PROVIDE LOW LEVEL LIFTING FOCUS WHILE LAST UPPER SHORT
WAVE MOVING UP FROM THE SW MERGES WITH SYSTEM. LOOKING GENERALLY FOR
LESS THAN 0.25 ADDITIONAL WITH LOCALLY HIGHER AMOUNTS WITH +SHRA.

NOT EXPECTING ANY SEVERE WEATHER THREATS WITH FROPA THIS EVENING.
INSTABILITY IS VERY MARGINAL WITH LESS THAN 50 J/KG BETWEEN H85 AND
H70. WINDS ARE ONLY 30 KTS AT 5KFT WHICH IS NOT CONDUCIVE TO SHALLOW
SEVERE CONVECTION EITHER.

WILL ISSUE WIND ADVISORY FOR COASTAL COUNTIES OVERNIGHT FOR WINDS
BEHIND COLD FRONT.  TIGHTENING GRADIENT...PRESSURE RISES...AND COLD
ADVECTION WILL PRODUCE SUSTAINED WINDS NEAR 30 MPH WITH GUSTS NEAR
50 MPH ALONG THE IMMEDIATE COAST BETWEEN MIDNIGHT AND ABOUT 9 AM.
INLAND EXPECT OCCASIONAL WIND GUSTS TO 40 MPH.

SHOULD SEE SOME SUNSHINE ON WEDNESDAY WITH ANTICYCLONIC FLOW ALOFT
AND GIVEN MILDNESS OF COLD AIR MASS...NOT TOO MUCH IN THE WAY OF
LAKE CLOUDS...ESPECIALLY SOUTH HALF.
&&

.LONG TERM...(424 PM EST TUE JAN 8 2008)(THURSDAY THROUGH TUESDAY)
THE MAIN SYSTEM TO WATCH THROUGH THE LONG TERM WILL BE THE THURSDAY
NIGHT STORM.  THE MODELS HAVE TRENDED A TOUCH QUICKER WITH THIS
SYSTEM AND HAVE ALSO TRENDED SOMEWHAT WARMER AND FURTHER NORTH WITH
THE SURFACE LOW.  THERE REALLY ISNT A GOOD SOURCE OF COLD AIR WITH
THIS SYSTEM...UNTIL AFTER IT PASSES.  SO WILL BRING A RAIN/SNOW MIX
IN DURING THURSDAY AFTERNOON/EVENING...ALTHOUGH IT SHOULD BE MOSTLY
RAIN INITIALLY.  THEN THE PCPN SHOULD CHANGE OVER TO ALL SNOW ACROSS
THE NORTHERN CWA AND PERHAPS REMAIN A MIX IN THE SOUTH.  THIS WILL
HOLD ACCUMS DOWN QUITE A BIT.

COLDER AIR ARRIVES DURING THE DAY ON FRIDAY AS THE SYSTEM DEPARTS.
IT APPEARS THERE WILL BE A WINDOW FOR A DECENT LAKE EFFECT
EVENT...ALBEIT BRIEF...FRIDAY EVENING INTO FRIDAY NIGHT.  H8 TEMPS
FALL TO -10C WITH CYCLONIC FLOW AND PLENTY OF LOW LEVEL MOISTURE.

LOW PRESSURE HEADS UP THE EAST COAST LATE IN THE WEEKEND PULLING
DOWN EVEN COLDER AIR ACROSS THE GREAT LAKES.  THE LAKE EFFECT
POTENTIAL APPEARS LIMITED HOWEVER AS THE FLOW BECOMES MORE
NORTHERLY.  THEN SURFACE RIDGING IS INDICATED INTO THE EARLY PORTION
OF THE WORK WEEK.

&&

.AVIATION...(635 AM EST TUE JAN 8 2008)
A DEVELOPING SURFACE LOW NEAR STL AT 09Z WILL TRACK NORTHEAST ACROSS
THE GRAND RAPIDS AREA LATE THIS AFTERNOON. THAT WILL PUSH A COLD
FRONT ACROSS THE AREA AS THE SURFACE LOW DEPARTS TO THE NORTHEAST.
AS THE LOW MOVES TOWARD LOWER MICHIGAN TODAY... INCREASING
INSTABILITY MAY BRING THE THREAT OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS TO THE AREA THIS AFTERNOON. LIFR CIGS AND VIS IS
EXPECTED AFTER 9 AM THROUGH THE EVENING AS THE SYSTEM MOVES THROUGH
THE AREA. GUSTY NORTHWEST WINDS WITH MVFR CIGS WILL FOLLOW THE FRONT
OVERNIGHT. THE PRECIPITATION MAY BRIEFLY CHANGE TO SNOW BEFORE IT
ENDS.

&&

.MARINE...(431 AM EST TUE JAN 8 2008)
WINDS WILL INCREASE DURING THE COURSE OF THE DAY TODAY FROM THE
SOUTH AND SOUTHWEST WITH THE APPROACH OF THE INTENSIFYING LOW
PRESSURE SYSTEM. WINDS MAY MIX DOWN A BIT TODAY...BUT STRONGEST
WINDS LOOK TO BE THIS EVENING AND OVERNIGHT JUST BEHIND THE FRONT AS
THE COLDER MOVES IN. GALES CAN BE EXPECTED TONIGHT FROM THE
NORTHWEST.

&&

.HYDROLOGY...(431 AM EST TUE JAN 8 2008)
LATEST STORM TOTAL PRECIPITATION PRODUCT FROM THE KGRR RADAR SHOWS
THE HIGHEST RAINFALL AMOUNTS OVER THE LAST 24 HOURS STRETCH ALONG
THE I-94 CORRIDOR AND UP INTO PORTIONS OF EATON AND INGHAM COUNTIES.
BETWEEN 1 AND 3 INCHES OF RAIN HAS FALLEN AT THOSE LOCATIONS
ACCORDING TO THE RADAR ESTIMATES. RIVERS AND STREAMS CONTINUE TO
GRADUALLY RISE...BUT NO FLOODING HAS BEEN REPORTED BY LAW
ENFORCEMENT. UP TO ANOTHER 1.5 INCHES WILL BE POSSIBLE OVER THESE
AREAS TODAY AND THIS EVENING. WE HAVE DECIDED FOR NOW TO ISSUE A
URBAN AND SMALL STREAM FLOOD ADVISORY FOR THESE AREAS FOR NOW. THIS
DOES NOT SEEM TO BE A FLASH FLOOD SCENARIO YET...HOWEVER LOCALLY
HEAVY DOWNPOURS COULD CREATE BIGGER PROBLEMS TODAY. THIS WILL HAVE
TO BE MONITORED. WE WILL LEAVE THE FLOOD WATCH IN PLACE ACROSS THE
CWFA...WITH THE HIGHEST THREAT EXPECTED DOWN SOUTH.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH ENTIRE CWA TONIGHT THROUGH TUESDAY NIGHT...WIND
ADVISORY FOR COASTAL ZONES.
LM...GALE WARNING FOR THE ENTIRE NEARSHORE FROM 00Z THIS EVENING
THROUGH 18Z WED.

&&

SYNOPSIS:   DKC
SHORT TERM: DKC
LONG TERM:  JK
AVIATION:   WDM
MARINE:     NJJ
HYDROLOGY:  NJJ
Hazardous weather outlook, Jan 8, 6:08 AM EST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
608 AM EST TUE JAN 8 2008

MIZ037>040-043>046-050>052-056>059-064>067-071>074-091115-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
608 AM EST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

FLOODING REMAINS POSSIBLE ALONG RIVERS AND STREAMS THROUGH TONIGHT.
A DEVELOPING STORM SYSTEM THAT WAS NEAR ST LOUIS AT 6 AM WILL MOVE
OVER THE WESTERN LOWER MICHIGAN LATE THIS AFTERNOON. THAT WILL
PUSH A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS ACROSS
MOST OF SOUTHWEST LOWER MICHIGAN BEFORE NOON. THE HEAVIEST
RAINFALL IS LIKELY TO BE SOUTH OF A LINE FROM ST JOHNS TO SOUTH
HAVEN. THE RAIN WILL CONTINUE THROUGH MOST OF THE AFTERNOON BEFORE
ENDING THIS EVENING. THE COMBINATION OF THE HEAVY RAINFALL AND
RECENTLY MELTED SNOW MAY BRING SOME CREEKS OUT OF THEIR BANKS
DURING TODAY. AREAS WITH POOR DRAINAGE MAY HAVE PROBLEMS WITH
LOCALIZED FLOODING TOO.

BESIDE THE THREAT FOR HEAVY RAINFALL TONIGHT...THUNDERSTORMS
WITH STRONG GUSTY WINDS AND LARGE HAIL ARE POSSIBLE ONCE AGAIN
FROM LATE MORNING INTO LATE THIS AFTERNOON ACROSS THE AREA. THE
GREATEST THREAT WITH THESE STORMS IS SOUTH OF INTERSTATE 94. GUSTS
TO 60 MPH ARE POSSIBLE AND THAT COULD BRING DOWN TREES AND POWER
LINES CAUSING LOCAL POWER OUTAGES.

AS IF ALL OF THE ABOVE WERE NOT ENOUGH...ONCE THE COLD FRONT
CROSSES THE AREA EARLY THIS EVENING WINDS COULD GUST TO NEAR 40
MPH AS THE COLD AIR MOVES BACK INTO AREA. SOME POWER OUTAGES ARE
POSSIBLE IF THOSE WINDS BLOW DOWN TREE BRANCHES INTO POWER LINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WHILE THE RAIN WILL HAVE ENDED WEDNESDAY... THE RUNOFF FROM THE
RAIN WILL LIKELY CONTINUE. AREA CREEKS WILL FOR THE MOST PART
CREST BY WEDNESDAY AFTERNOON. HOWEVER AREA RIVERS CAN HAVE CRESTS
AS LATE AS THIS WEEKEND.

A WINTER STORM MAY STILL BRING MEASURABLE SNOW TO SOUTHWEST
MICHIGAN LATE THURSDAY NIGHT INTO FRIDAY MORNING. THE LATEST
INFORMATION SUGGEST THAT WHILE MEASURABLE SNOW IS LIKELY EARLY
FRIDAY MORNING...IT SHOULD NOT BE A MAJOR SNOW EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

LMZ844>849-091115-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
608 AM EST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

RAIN WITH SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. GUSTY
WINDS...INCREASED WAVE HEIGHTS AND POSSIBLE HAIL WITH A FEW OF
THESE THUNDERSTORMS WOULD MAKE FOR HAZARDOUS CONDITIONS.

TONIGHT GALE FORCE WINDS WILL BRING THE COLD AIR BACK INTO LOWER MICHIGAN.
THOSE GALE WINDS WILL INCREASE WAVE HEIGHTS TO NEAR 9 FEET. WINDS
THAT STRONG AND WAVES THAT HIGH ARE HAZARDOUS TO SMALL WATER CRAFT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GALE FORCE WINDS WITH WAVES TO NEAR 9 FEET WILL SUBSIDE BY LATE IN
THE DAY WEDNESDAY. EVEN SO...WINDS THAT STRONG AND WAVES THAT HIGH ARE
HAZARDOUS TO SMALL WATER CRAFT.

ANOTHER WINTER STORM WILL MOVE THE GREAT LAKES LATE THURSDAY AND
FRIDAY. SNOW...INCREASED WAVES AND WINDS WILL ALL MAKE FOR HAZARDOUS
CONDITIONS ON THE NEAR SHORE WATERS OF LAKE MICHIGAN ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 7:00 PM ESTTornado WarningGRRMuskegon45 min
Jan 7, 7:15 PM ESTSpecial Marine WarningGRR2 hr
Jan 7, 7:46 PM ESTSevere Thunderstorm WarningGRRKent, Montcalm, Muskegon, Newaygo29 min
Jan 7, 8:12 PM ESTSevere Thunderstorm WarningGRRIsabella, Mecosta, Montcalm33 min
Jan 7, 8:14 PM ESTSevere Thunderstorm WarningGRRAllegan, Barry, Kalamazoo, Van Buren61 min
Jan 7, 8:29 PM ESTSevere Thunderstorm WarningGRRGratiot, Isabella, Montcalm31 min
Jan 7, 8:38 PM ESTTornado WarningGRRGratiot, Isabella, Montcalm37 min
Jan 7, 9:03 PM ESTSpecial Weather StatementGRRCalhoun, Eaton57 min
Jan 7, 9:12 PM ESTSevere Thunderstorm WarningGRRBarry, Calhoun, Eaton37 min
Jan 7, 9:25 PM ESTSpecial Weather StatementGRRClinton, Eaton50 min
Jan 7, 9:29 PM ESTSevere Thunderstorm WarningGRREaton, Ingham, Jackson61 min
Jan 8, 10:38 AM ESTRiver Flood WarningGRRIngham3 days
Jan 8, 11:26 AM ESTRiver Flood WarningGRRCalhoun48 hr
Jan 8, 11:26 AM ESTRiver Flood WarningGRRJackson10 hr
Jan 8, 11:26 AM ESTRiver Flood WarningGRREaton49 hr
Jan 8, 3:36 PM ESTRiver Flood WarningGRRIngham47 hr

Nearby

Wind Advisories in Michigan, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.